# SDR ASAA2017051120728

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 17,583 hours, 5,697 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FUEL GAUGE APPEARS TO BE GIVING FALSE INFORMATION.  ACFT GROUNDED.   ACCOMPLISHED FQIS BITE IAW FIM 28-41 TASK 801.  CURRENT STATUS SHOWS NO FAULTS.   INFLIGHT HISTORY SHOWS NO FAULTS LOGGED.   GROUND TEST PASSED WITH NO FAULTS NOTED.   ACCOMPLISHED FUEL COMPARISON CHECK IAW MM 28-41-00-720-801.  BOTH TANKS ARE WELL WITHIN LIMTS. LEFT TANK HAS A DIFFERENCE OF 8 LBS.  RIGHT TANK HAS A DIFF OF 11 LBS.
